# SDR ASAA2022120841045

- Difficulty date: December 8, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 3,255 hours, 977 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 632160643
- Part serial: 2850
- Condition: Warning Light
- Location: #2 Engine
- Part time: 3,254 hours, 977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO REPORT OF #2(RH) HIGH DUCT PRESSURE WITH AERMETRIC FAULT 36-11041(PRSOV TORQUE MOTOR SIGNAL OUT OF RANGE). GROUNDED - YES. ACCOMPLISHED ASA TSR 713500, REMOVED AND REPLACED PRSOV REF B737-9 AMM 36-11-04/401. ALL OPS TEST PASSED.
